Thought I was going crazy
I am 43 years old and have been having what I consider to be severe symtoms of hormonal imbalance. About two and a half years ago the symtoms began to get worse as I have been to the ER four times and have been through numerous tests.
My heart starts racing without notice, I will get these scary flutters, I will get flush... beet red and hot from the neck up, thoughts of doom, no interest in sex, no energy, always tired, dry skin and my periods have been crazy irregular. I will spot for 2-3 days and skip 4-5 months, however, I still have bad PMS around the same time every month. With all of the tests and biopsies I have been though, my primary care doctor has assured me that my heart is healthy, but my cholesterol is high. Thanks a lot... Now what?
My last visit to the dr.after having another scary ER visit two months ago, I asked him to please check my hormone levels, as I thought I was going CRAZY! When the results came back they scared me to the point of bad anxiety and more sleepless nights. My estradiol was at 486 WHAT? I am 43 years old how can that be?
I had the results forwarded to my gyno, he did a uterine biopsy, cervical biopsy and my yearly pap (which was abnormal). The biopsy results were normal, but with polyps. Four weeks to the day on the third day of my "cycle" I had another blood test done. The estadiol was at 91. My gyno said that my hormone levels where right were they should be for a woman my age WHAT? Knowing that he would try to put me on some synthetic hormones that DON'T work for me, he just told me what I was going through was normal and it would pass. One year ago I got proactive about my form of birth control and had the Essure proceedure done. Since then my symtoms have gotten worse. He tells me that having that done would have no bearing on my hormone levels. I think he is WRONG!
I just started using natural progesterone cream four days ago and now I am bleeding heavier than I ever have and about two weeks earlier that what I have journaled as "NORMAL". I stopped the cream because of the bleeding like the directions said. I guess I dont know for sure if I need to continue with it or not? The few days that I was on the cream my symtoms seemed to be better.
Thank you God for this site. It is nice to know that I'm not alone. Any feed back would be greatly welcomed! I have an appointment with a different gyno, but she can't get me in for six more weeks. Hanging In There.